MAUDE Adverse Event Report: NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR; BLOODLINE

NIPRO (THAILAND) CORP. LTD. NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR; BLOODLINE
Model Number BL+A209Y/V803
Medical Device Problem Codes Leak/Splash (1354); Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Blood Loss (2597); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number unknown, actual used device is to be returned for investigation, still pending.
 
Event or Problem Description
0740am patient care technician noticed blood leak on the blood pump area of the machine.Patient care tech notified the facility administrator, upon inspection noted the tubing on the blood pump had a tear and was leaking blood, staff rinsed back the arterial line, was unable to rinse back venous line due to the leak, patient lost <150cc of blood, staff explained to the patient what had happened, and advised the patient to report any signs and symptoms of anemia, will redraw labs next treatment, new blood lines were set up, and treatment was resumed at 0747am.Blood pressure was within limits, patient denies any complaints.Physician was made aware.Lot number was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Lot number unknown, actual used device is to be returned for investigation, still pending.11/19/19: manufacturer investigation report attached is on both retained and returned actual used sample.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Lot number unknown, actual used device is to be returned for investigation, still pending.11/19/19: manufacturer investigation report atached is on both retained and returned actual used sample.12/02/2020: the initial report inadvertently included the importer report number and was mistakenly labeled as a single mdr report.The patient code (b)(6) in section is a retired code, therefore new codes were added in the "health effect impact code" and "health effect clinical code.".

Brand Name
NIPRO BLOOD TUBING SET W/TRANSDUCER PROTECTOR
Common Device Name
BLOODLINE
Manufacturer (Section D)
NIPRO (THAILAND) CORP. LTD.
10/2 moo 8
bangnomko,
sena, ayuthaya 13110 ,
TH  13110,
MDR Report Key9226990
Report Number8041145-2019-00009
Device Sequence Number16628148
Product Code FJK
UDI-Device Identifier00383790004053
UDI-Public00383790004053
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K072024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/02/2020
Report Date (Section F) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBL+A209Y/V803
Device Catalogue NumberBL+A209Y/V803
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date09/28/2019
Event Location Outpatient Treatment Facility
Date Report to Manufacturer10/23/2019
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer10/01/2019
10/01/2019
Initial Report FDA Received Date10/23/2019
Supplement Report FDA Received Date11/19/2019
12/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA10/23/2019